# SDR CA040225003

- Difficulty date: February 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 00229H5664
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE FIRST OFFICER'S SIDE WINDOW HAD A PLY CRACK. THE SIDE WINDOW WAS THE OLDER CONFIGURATION. THE WINDOW WAS REPLACED IAW AMM.
